Biblioteca de la Universidad Complutense de Madrid

The t-invariant of analytic set germs of dimension 2


Díaz-Cano Ocaña, Antonio (2001) The t-invariant of analytic set germs of dimension 2. Journal of Pure and Applied Algebra , 160 . pp. 157-168. ISSN 0022-4049

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial:


Let X-0 subset of R-n be an analytic set germ of dimension 2. We study the invariant t(X-0) defined as the least integer t such that any open semianalytic set germ of Xo can be written as a union of t basic open set germs. It is known that 2 less than or equal to t(X-0) less than or equal to 3. In this note we provide a geometric criterion to determine the exact value of t(X-0).

Tipo de documento:Artículo
Palabras clave:Real analytic set; Semianalytic set; germs; T-invariant; Stability index
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:15052

C. Andradas, L. BrKocker, J. Ruiz, Constructible Sets in Real Geometry, Ergeb. der Math., Vol. 33, Berlin,Springer, 1996, p. 3 folge.

C. Andradas, J. Ruiz, Algebraic and Analytic Geometry of Fans, Memoirs AMS 553 American Mathematical Society, Providence, RI, 1995.

J. Bochnak, M. Coste, M.F. Roy, G)eom)etrie Alg)ebrique R)eelle, Springer, Berlin, 1987.

A. Díaz-Cano, Ph.D. Thesis, U.C.M., Madrid, 1999.

A. Díaz-Cano, C. Andradas, Stability index of closed semianalytic set germs, Math. Zeit. 229 (1998)743–751.

R. Narasimhan, Introduction to the Theory of Analytic Spaces, Springer, Berlin, 1966.

J. Ruiz, A note on a separation problem, Arch. Math. 43 (1984) 422–426.

[8] J. Ruiz, The Basic Theory of Power Series, Advanced Lectures in Mathematics, Vieweg, Braunschweig,1993.

Depositado:03 May 2012 09:43
Última Modificación:06 Feb 2014 10:15

Sólo personal del repositorio: página de control del artículo